# SDR GTIA2024122338617

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 26,120 hours, 11,549 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT ON DESCENT PACK 1 SUSPECTED. -PERFORMED LEVEL B DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO ODORS NOTED AT THIS TIME
